# SDR L1GA200000106

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERFERENCE FROM EXISTING REPAIR AT FS 996 BL 32 TO 43L SPLICED NEW SECTION OF FLOORBEAM CAP TO AVOID MOD INTERFERENCE.  REF MOD IS AFT LAV COMPLEX FOR INTERIOR RECONFIGURATION.
